# SDR IXXA20230908055

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 65,093 hours, 21,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Battery, Dme
- Component part number: P4010021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT LINE MAINTENANCE REPORTED, R4 EMERGENCY FLASHLIGHT INOPERTIVE. REMOVED AND REPLACED EMERGENCY FLASH LIGHT BATTERY IAW 757 AMM 25-64-00. OPERATIONAL CHECK GOOD.
